Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the degree of polynomial approximation


Author: J. H. Curtiss
Journal: Bull. Amer. Math. Soc. 42 (1936), 873-878
DOI: https://doi.org/10.1090/S0002-9904-1936-06455-4
Erratum: Bull. Amer. Math. Soc., Volume 43, Number 2 (1937), 144--144
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 187--189
MathSciNet review: 1563457
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06455-4